Universidad Complutense de Madrid
E-Prints Complutense

Fuzzy partitions of unity.

Impacto

Downloads

Downloads per month over past year



Lupianez, Francisco Gallego (2003) Fuzzy partitions of unity. International Mathematical Journal , 4 (1). pp. 65-68. ISSN 1311-6797

Official URL: http://www.m-hikari.com/imj2.html





Item Type:Article
Subjects:Sciences > Mathematics > Topology
Sciences > Mathematics > Logic, Symbolic and mathematical
ID Code:16219
Deposited On:10 Sep 2012 11:12
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page